# SDR USAA040130

- Difficulty date: April 12, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SHEAR PLATE CORRODED 3.5 INCH IN DIAMETER AND .010 INCH DEEP AREA, FRAME 71292 BETWEEN CROSSBEAM C89 AND C70 -Z40.  REMOVED AND REPLACED SHEAR PLATE PER SRM 51-74-00, 53-41-17 AND 51-42-11.  (M)
